- 11-23-2010, 10:31 AM
I know it hasn't been out very long, but for anyone that did get phytoserms and has been using it for a few days, any thoughts on it so far? I pulled the trigger on a bottle yesterday and am now just waiting for it to arrive. Will be very interesting if this Bulbine lives up to how it's been hyped so far. And I hear that NTBM will be releasing another bulbine product containing fadogia in the future. I think the name was Cawkfuel lol
- 11-28-2010, 11:16 AM
11-28-2010, 01:56 PM
Also to let you guys know, I do not believe there is supposed to be any alpha-yohimbe in the product but I can clearly say that after I take it I get many of the same effects I get from a low dose of alpha-yohimbe......cold hands and feet; shrinking of my most important part (while at "rest") and some "drips". Sorry to be graphic but I want to make sure you guys know what i'm getting at here ......NOT SAYING there is unlisted alpha-yohimbe in it but just saying I am getting similar effects....at least when those effects are present from alpha-yohimbe they are not from a test increase but from effects on the nervous system.....something in this product (the bulbine? ) might have a similar effect.
11-28-2010, 05:22 PM
Appreciate the honest words Mr.50.
I can't help think this ingredient has been set up for a fall when rat studies are quoted as if they are human results. Anything even near to the increase quoted would be a phenomenal breakthrough in the pharmaceutical world, let alone the supplement world.
11-28-2010, 06:44 PM
Took my first dose on the 23rd so on day 5. So far, zero effects as far as "feeling" any symptoms of increasing test. Still early so will give it more time. This is the first booster I've used in quite awhile. The last I used was diesel test pro and I responded well to it. Comparitively, by day 5 on dtpc I was pretty much humping the wall and ready to destroy anyone I thought even looked at me strange lol.
11-28-2010, 07:56 PM
11-29-2010, 08:51 AM
Looking forward to hearing how this goes for you both. "Graphic" feedback especially appreciated. LOL
11-29-2010, 10:24 AM
Oh I will definitely keep this thread updated with any pertinent information about any obvious effects that I can, without a doubt, attribute to bulbine. Other than staples that Ive been taking forever (i.e. vit. d, magnesium, fish oil, protein etc) the only other supp I am taking at the moment is some cs-4 cordyceps. So there should be no confusion as to any androgenic developments.
11-29-2010, 12:37 PM
Yeah still nothing new to report here..... some morning wood but I havent been supressed at all lately so thats not unusual. No acne or oily skin....not much else to note. Day 7.
Last edited by Mr.50; 11-29-2010 at 12:43 PM. Reason: addition
11-29-2010, 12:51 PM
11-29-2010, 01:02 PM
11-29-2010, 02:14 PM
11-29-2010, 07:35 PM
11-29-2010, 07:39 PM
11-29-2010, 07:58 PM
11-29-2010, 08:30 PM
11-29-2010, 08:33 PM
11-30-2010, 02:23 AM
Excellent with the blood work. Can't wait to see the post bulbine results.
As for me, all I can note is I have felt pretty lethargic the last couple days. Post holiday hangover? Possibly.
11-30-2010, 04:34 AM
Yeah in on this for sure. I appreciate detailed feedback. We can all learn from someone who takes the time to give quality feedback
NTBM Line @ NUTRAPLANET
All posts are for entertainment purposes only.
Need2slin... NOM NOM NOM :yup:
11-30-2010, 10:00 AM
11-30-2010, 10:17 AM
Guys today is day 8. So far all I can say I have noticed is a "fullness" in my testicles that is similar to the effect of clomid. It is noticable but nothing truely unusual. Besides that all is normal.
11-30-2010, 11:50 AM
11-30-2010, 12:02 PM
11-30-2010, 12:27 PM
11-30-2010, 03:44 PM
Day 8! Just for an age reference I am 33. For the first 7 days I dosed my 2 pills all in one dose. I am going to start doing 1 am 1 pm now. As a side note, I know many people like to go above and beyond the recommended doses on supps. But for Bulbine, from what I gathered from the studies I read, it appears as if there is a sweet spot as far as dosage and if the dosage is too high, it can actually reduce testosterone. Someone more knowledgable than myself can correct me if I'm wrong, but that is how I interpreted the data.
So anyway, I'm sticking with just the recommended 2 caps a day. And I can second what Mr 50 said about the fullness feeling. It is kind of subtle but I do feel it. Libido is up a little bit, last night I had several random woods from outta nowhere and I'm getting pretty preoccupied with sex. I am wondering if there are any anxiolytic properties because the last couple days in my life normally would have stressed me way the hell out, but I feel pretty mellow and just in a good mood for the most part.
Would really like to feel some aggression kick in to counter this lethargy I been feeling but just not feeling it right now.
11-30-2010, 05:28 PM
Thanks for the update! Around the end of the 2nd week you'll be feeling the whole of the compound's efficacy!
11-30-2010, 06:58 PM
11-30-2010, 09:06 PM
11-30-2010, 10:39 PM
11-30-2010, 10:45 PM
think i would wait at least another 2 weeks. That would give you 3 weeks on the compound. Should be plenty of time to see some kind of result
Similar Forum Threads
- By delsolrob in forum Supplement AuctionReplies: 3Last Post: 07-13-2011, 12:54 PM
- By ThER6KinG in forum SupplementsReplies: 35Last Post: 06-13-2011, 09:48 AM
- By LikeMike in forum SupplementsReplies: 0Last Post: 05-29-2011, 02:34 PM
- By wideguy in forum Supplement LogsReplies: 15Last Post: 03-08-2011, 12:26 AM
- By ModernLats in forum Supplement LogsReplies: 6Last Post: 02-08-2011, 02:21 AM